Originally Posted by Ali Williams
Okay, I have been reading this thread and I am in a real panic!! I have just been prescribed Avelox and I will be on it for 4-6 weeks!!! I am screwed, right? Has anyone NOT had a negative experience with antibiotics? I am in tears right now. I have a lot more to lose and I don't know how to deal with 4-6 weeks of staying OP and not losing or worse yet GAINING!!
I'm So Sad-Ali
Ali - don't panic ... I was on Avelox during my 3rd attempt at the antibiotics and it really did help so that is the good news! Make sure to time your supplements (or don't take them at all) so that they don't interfere. I believe the Avelox papers specifically say NO magnesium supplements at all - make sure to read them.
I didn't lose weight while on the antibiotics BUT I don't think I would have anyway. I stayed OP for an additional 2 weeks after being off the antibiotics and lost a very minimal amount of weight. Since then they've switched me to the cellulite reduction (because this is my very last few pounds) and that helped rev things up. So I think you might actually still lose unless you're in those last few pounds.
The big thing is to let your body heal ... I don't think the body works as well burning the fat unless it's already in a healthy state. So, it might benefit you to maybe do P3 while on the antibiotics to get good and healthy and then go back to P1 when you done. Your body just might burn faster and better at that point anyway.
Good luck - you'll be fine, just listen to your body!!